# SDR AALA201807249034

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 36,609 hours, 5,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND THE L1 DOOR ASSIST BOTTLE TO HAVE LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802-A . OK FOR CONTINUED SERVICE.
